×

zbMATH — the first resource for mathematics

Found 14 Documents (Results 1–3)

Birman, M. S. (ed.) et al., Nonlinear equations and spectral theory. Dedicated to the memory of Olga Aleksandrovna Ladyzhenskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4209-6/hbk). Translations. Series 2. American Mathematical Society 220. Advances in the Mathematical Sciences 59, 91-121 (2007).
MSC:  53C44 35J65 53A07
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification